Couldn't find what you looking for?

TRY OUR SEARCH!

Emergency Contraceptive pills must be taken within 72 hrs after unprotected sex right? I do.. about 51 hrs I took the pill as instructed in the kind of brand ( certain brands are just 2 pills ) I took 4 pills and the following dose took 4 tablets after 12 hrs as clearly instructed.. and I took the remaining pills every 12 hrs.. ( meaning to say I dose 5 times.. taking 20 tables, 4 tabs every 12 hrs )...And I felt pain on my right ovary.. and how long will it delay my cycle? Im 5 days delayed.

Now I'm feeling weird.. I got abdominal pains then to my lower back then straight down to my knees.. is this normal?? help!

Loading...

IF you followed the pills right you will be ok, just know that some morning after pills CAN cause either delayed periods OR spotting OR earlier periods! You will be fine as you took them at the right time! It's just your body dealing with the major amount of hormones that you gave it! Good luck and health!
Reply

Loading...